# SDR AUS20040387

- Difficulty date: April 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICER'S CONTROL COLUMN ELL FITTING CHAFING ON TRANSFER MECHANISM FORK. TRANSFER MECHANISM WAS FOUND TO HAVE A PRESERVICE BULLETIN FORK FITTED INSTEAD OF A POST SERVICE BULLETIN FORK.
